CureZone   Log On   Join
Re: Severe constipation after using Senna & Cascara Sagrada.How to come out? Help!!!!!!!!!
 
RONNIE ERROL Views: 1,210
Published: 4 years ago
 
This is a reply to # 1,046,641

Re: Severe constipation after using Senna & Cascara Sagrada.How to come out? Help!!!!!!!!!


One of the reasons for constipation is a lack of magnesium. I would suggest start taking magnesium citrate and when you start getting diarreha cut the amounts you take or start taking something else like magnesium chloride and if you need a good laxative coconut oil does a good job without damaging the colon like laxatives do. Also there is something called Oxypowder .
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.390 sec, (1)